JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OBSERVATIONS ABOUT ALGEBRAIC DEPENDENCE OF DIRICHLET SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OBSERVATIONS ABOUT ALGEBRAIC DEPENDENCE OF DIRICHLET SERIES
RUENGSINSUB PATTIRA; LAOHAKOSOL VICHIAN; UDOMKAVANICH PATANEE;
  PDF(new window)
 Abstract
Certain observations about formal Dirichlet series whose coefficients are arithmetic functions are made. These include for example algebraic independence and representation as infinite series of logarithms.
 Keywords
Dirichlet series;algebraic dependence;arithmetic functions;
 Language
English
 Cited by
 References
1.
E. D. Cashwell and C. J. Everett, The ring of number-theoretic functions, Pacific J. Math. 9 (1959), 975-985

2.
E. D. Cashwell and C. J. Everett, Formal power series, Pacific J. Math. 13 (1963), 45-641

3.
C. A. Charalambides, Enumerative Combinatorics, Chapman & Hall, Boca Raton, 2002

4.
A. Ostrowski, Uber Dirichletsche Reihen und algebraische differentialgleichungen, Math. Z. 8 (1920), 241-298 crossref(new window)

5.
H. N. Shapiro and G. H. Sparer, On algebraic independence of Dirichlet series, Comm. Pure Appl. Math. 39 (1986), 695-745 crossref(new window)